# SDR ALGA112409437AL

- Difficulty date: November 24, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- Aircraft time: 13,282 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117FMIA
- Part serial: A1283
- Condition: Debonded
- Location: Main Rotor
- Part time: 13,583 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK, MX FOUND PREVIOUSLY INSTALLED MAIN ROTOR BLADE REPAIR DEBONDED.
